MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS SHOE; INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS SHOE; INSTRUMENT FOR HIP SURGERY
Model Number 01.15.10.0315
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An ankle bone fracture has been discovered in a patient operated with the amis leg positioner.It is unknown if the fracture happened during the surgery, it was discovered during the recovery period.The patient has now a splint to hold the fracture.
 
Additional Manufacturer Narrative
Batch review performed on 23-nov-2021.Lot 1951510: (b)(4) items manufactured and released on 27-may-2020.No anomalies found related to the problem.To date, another similar event has been reported on the same lot.Clinical evaluation performed by medical affairs director.Distal fibular fracture has probably occurred during tha surgery, where a leg positioner was used.The leg positioner is a manual instrument and a bone fracture, especially in elderly osteoporotic patients, is an adverse event that can occur even if no malfunction of the device occurred.

Brand Name
AMIS SHOE
Common Device Name
INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12922535
Report Number3005180920-2021-00940
Device Sequence Number20273888
Product Code LXH
UDI-Device Identifier07630040736206
UDI-Public07630040736206
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0315
Device Catalogue Number01.15.10.0315
Device Lot Number1951510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown